I have been prescribed megace 20MG for endometrial hyperplasia/uterine fibroids while I await my upcoming hysterectomy..it has leveled out my moods, but right after I take it, I feel like I have an elephant sitting on my chest, my heart rate increases, I get a headache, and I get really hot. It usually only last for a few hours and then I'm fine... is this normal? Or dangerous? I was thinking about taking it in the morning instead of the evening so I can sleep. Any thoughts?
- Megace Information for Consumers
- Megace Information for Healthcare Professionals (includes dosage details)
- Side Effects of Megace (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Sep 2009 • 2 answers
Posted 30 Jun 2011 • 5 answers
Posted 22 Feb 2015 • 1 answer
Posted 7 May 2016 • 1 answer
Megace - I do not like the way this medicine makes me feel the moodswings the bleeding insomnia. The
Posted 9 Apr 2017 • 1 answer